Necessary and sufficient optimality conditions in the form of Bellman's equation
Doklady Akademii Nauk, Tome 242 (1978) no. 5, pp. 1023-1026
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1978_242_5_a10,
author = {M. M. Khrustalev},
title = {Necessary and sufficient optimality conditions in the form of {Bellman's} equation},
journal = {Doklady Akademii Nauk},
pages = {1023--1026},
year = {1978},
volume = {242},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1978_242_5_a10/}
}
M. M. Khrustalev. Necessary and sufficient optimality conditions in the form of Bellman's equation. Doklady Akademii Nauk, Tome 242 (1978) no. 5, pp. 1023-1026. http://geodesic.mathdoc.fr/item/DAN_1978_242_5_a10/